Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16074
Title: Calabi-Yau pointed Hopf algebras of finite Cartan type
Authors: YU, Xiaolan 
ZHANG, Yinhuo 
Issue Date: 2013
Source: Journal of Noncommutative Geometry, 7 (4), p. 1105-1144
Abstract: We study the Calabi–Yau property of pointed Hopf algebra U(D,λ) of finite Cartan type. It turns out that this class of pointed Hopf algebras constructed by N. Andruskiewitsch and H.-J. Schneider contains many Calabi–Yau Hopf algebras. To give concrete examples of new Calab–Yau Hopf algebras, we classify the Calabi–Yau pointed Hopf algebras U(D,λ) of dimension less than 5.
Notes: Yu, XL (reprint author), Hangzhou Normal Univ, Dept Math, Hangzhou 310036, Zhejiang, Peoples R China. xlyu@hznu.edu.cn; yinhuo.zhang@uhasselt.be
Keywords: Pointed Hopf algebra, Nichols algebra, Calabi–Yau algebra
Document URI: http://hdl.handle.net/1942/16074
Link to publication: http://www.ems-ph.org/journals/show_abstract.php?issn=1661-6952&vol=7&iss=4&rank=6
ISSN: 1661-6952
e-ISSN: 1661-6960
DOI: 10.4171/JNCG/144
ISI #: 000329996100005
Category: A1
Type: Journal Contribution
Validations: ecoom 2015
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
calabi.pdf
  Restricted Access
artikel311.91 kBAdobe PDFView/Open    Request a copy
Show full item record

SCOPUSTM   
Citations

4
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

4
checked on May 21, 2022

Page view(s)

78
checked on May 20, 2022

Download(s)

68
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.